ICD-10 Diagnosis Code T40.991D

Poisoning by oth psychodyslept, accidental, subs

Diagnosis Code T40.991D

ICD-10: T40.991D
Short Description: Poisoning by oth psychodyslept, accidental, subs
Long Description: Poisoning by other psychodysleptics [hallucinogens], accidental (unintentional), subsequent encounter
This is the 2018 version of the ICD-10-CM diagnosis code T40.991D

Valid for Submission
The code T40.991D is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Narcotics and psychodysleptics (T40)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T40.991D is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 949 - AFTERCARE WITH CC/MCC
  • 950 - AFTERCARE WITHOUT CC/MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Present on Admission (POA) Additional informationCallout TooltipPresent on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.

The code T40.991D is exempt from POA reporting.

Synonyms
  • Accidental mescaline overdose
  • Accidental poisoning caused by hallucinogens
  • Accidental poisoning caused by hallucinogens
  • Accidental poisoning caused by hallucinogens
  • Accidental poisoning caused by mescaline
  • Accidental poisoning caused by psilocin
  • Accidental poisoning caused by psilocybin
  • Accidental psilocybin overdose
  • Mescaline overdose
  • Phencyclidine poisoning
  • Poisoning caused by mescaline
  • Poisoning caused by psilocin
  • Poisoning caused by psilocybin
  • Psilocybin overdose

Previous Code
Previous Code T40.991A
Next Code
T40.991S Next Code